Medical Questions > Conditions and Diseases > Yeast Infection Forum

Fluconazole active time ?

Must Read
Flu basics - what is the flu? Get started here to learn how to protect yourself....
Who is at risk of developing flu related complications? Can people die from the flu? More on risk factors here....
We answer your questions on flu symptoms here. How are cold and flu symptoms different? When should you seek medical help for flu? Plus more....
I took a single 150 mg Fluconazole pill on June 14th for my yeast infection.
How long will this stay active in my system?

All the pharmacies I called about the last antibiotic I had to take said that the medicine would be out of my system in 24 hours when I finished my last dose.


On the packet, it says Fluconazole works for days inside your body ... so I wasn't sure.

How long should it take to clear my system?
Did you find this post helpful?
First Helper umbrellas
|

User Profile
replied July 3rd, 2008
Experienced User
diflucan
I think diflucan stays active in your body for 5 days. I have tried it many times but it wont take away my yeast infection. I have had a nonstop yeast infection for a long time. I am currently under a gyno's care but it still has not went away. Did diflucan work for you?
|
Did you find this post helpful?

replied July 4th, 2008
I'm not sure, honestly. I think it worked a little bit, if not worked all the way. Of course, I didn't even really know I had a yeast infection ... Shocked
|
Did you find this post helpful?

replied January 1st, 2010
i am having the same issue with the yeast. but i have tailked my doctor into letting me self medcate myself. i took climdesseone does cream, after three days i took a diflucan then i took another diflucan four days later and the my period came one. dam i am trid of yeast, i have had a yeast for the last four &half yrs faithfully and to tell the truth it is not a fun game!
|
Did you find this post helpful?

replied May 16th, 2010
Diarrhea
I had yeast infection as well, they gave me fluconazole and it started to go away but it gave me severe diarrhea... like water. I just want the stuff out of my system now :<
|
Did you find this post helpful?

replied September 22nd, 2010
@eeliika - how soon after taking fluconazole did your diarrhea start? I took 2 150mg pills (as directed) on friday, and tuesday night I came down with bad diarrhea. Today it came on even worse (pure water-like). mild nausea is here as well. I called the pharmacy, but they seemed to think that the drug should be out of my system by now. I think it could be yeast die-off (treating suspected yeast overgrowth throughout body), but was surprised that it happened 4 days after the drug. how soon was your diarrhea?
|
Did you find this post helpful?

replied October 6th, 2011
Fluconazole active for about two weeks
I actually had diarrhea before I took fluconazole, so I do think diarrhea is more associated with the yeast infection die-off rather than the medication. However, I took fluconazole on Sept 19 and my stool has only recently returned to normal on Oct 4. This is my second time taking the one dose pill and I believe it worked for me this time because I stopped drinking alcohol and I stopped smoking, and I also lowered my sugar and bread intake while the medicine was in my system. I felt like the medicine was in my system for about two weeks because I was extremely dry while on the medicine, but after the two weeks my moisture began to return, minus the yeast discharge. Hope this helps.
|
Did you find this post helpful?

replied February 11th, 2013
About 4 days after taking one pill I started to feel bad. I had developed a rash 24-48 hours afterwards the pill. Now I have water diareah and stomach cramping. I feel extremely dehydrated no mater how much water I have. I feel light headed in waves and nausea in waves as well. This rash has not happened before on this med but headaches and diareah has. I think it stays in your system about 5-7 days. No more for me. I feel awful. Sad
|
Did you find this post helpful?

replied February 14th, 2013
Rackel-
You need to call your doctor---that medication is hard on your liver.
|
Did you find this post helpful?

replied June 19th, 2013
Diflucan, diarrhea and stomach cramps
I had a sinus infection and was given an antibiotic for it that then caused a yeast infection. I was then prescribed diflucan and after 2 hours, had diarrhea. That was on Friday at 3pm. Then the really bad stomach aches/abdominal pains began. I've been tired and weak. I've also been having trouble sleeping. The yeast infection did not fully go away. I bought monistat which has made the yeast go away. But it's now Tuesday night and I'm still having diarrhea and stomach cramps. How much longer should I expect this to continue? When should I consider going to the dr about my liver? 5 days? 7 days? I will never take diflucan ever again.
|
Did you find this post helpful?